# SDR SOKF20141113

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N986TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 360
- Aircraft time: 10,592 hours, 7,282 cycles
- Engine: Ge CF3410E6
- Engine time: 10,592 hours, 7,287 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ACFT RETURNED DUE BLEED 2 OVER PRESS MSG DISPLAYED ON CAS, STATION WAS ENTERED BLEED SYS AS DMI MEL IAW 36.00.00.1.  THE ACFT RETURN TO NORMAL OPERATION.
